R. M. J. A. Roebroek

Learn More
Significantly elevated plasma levels of homocysteine, but not cysteine and cysteinylglycine, were found in treated parkinsonian patients compared to controls. Elevated levels of homocysteine may be either caused by an unknown endogenous metabolic disturbance or by antiparkinsonian treatment, because no association to severity or duration of disease was(More)
Sirs: A significant increased hazard ratio for both ischaemic heart and cerebrovascular disease was found in a cohort of 220 parkinsonian patients [2]. Mild hyperhomocysteinaemia has been suggested as a risk factor for atherosclerosis and vascular disease [9]. A significant elevation of plasma homocysteine in parkinsonian patients was found in comparison(More)
Well-documented cases of crossed (transcortical sensory) aphasia, especially those with longitudinal evaluation, are rare. We report a case of crossed transcortical sensory aphasia following watershed infarcts in the right hemisphere, from the moment of the accident until 15 months afterward. The aphasia type, and the course of recovery, is a "mirror"(More)
Since the introduction of high accuracy CT scanning and MR imaging, angiographically occult cerebrovascular malformations are a relatively common finding. The clinical presentation is usually related to hemorrhage. Asymptomatic intralesional bleeding frequently occurs. Currently, MR imaging is the most sensitive method for the detection of occult(More)
Sirs: A 58-year-old, right-handed man who had never smoked experienced sudden onset of weakness of his left leg on 11 November 1994, without other neurological symptoms. He had had migraine since the age of 33 years and essential hypertension since age 40, the latter persisting after operation for a phaeochromocytoma of the right adrenal gland. Family(More)
In a 16-year-old boy with acute generalised epileptic convulsions, cerebral infarction and rhabdomyolysis were diagnosed. The urine was positive for amphetamine. Until that moment the patient had denied using drugs. He recovered and was discharged after nine days. Recreational use of ecstasy (methylenedioxymethamphetamine) and other amphetamine derivatives(More)
  • 1